# SDR ASAA2015122514450

- Difficulty date: December 25, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,315 hours, 4,201 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT DID NOT DISPLAY ON MCDU.  ACFT GROUNDED. PERFORMED QRH SATCOM LOCK UP CHECKLIST AND SATCOM PROMPT RETURNED.
